MAUDE Adverse Event Report: EKOS CORPORATION EKOSONIC KIT 106CM 12CM TZ; CATHETER, CONTINUOUS FLUSH

EKOS CORPORATION EKOSONIC KIT 106CM 12CM TZ; CATHETER, CONTINUOUS FLUSH
Model Number 500-55106
Medical Device Problem Codes Difficult to Flush (1251); Leak/Splash (1354); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a drug occlusion and leak occurred.An ekosonic catheter was selected for use during a lower extremity arterial thrombolysis procedure.Approximately 7 hours into therapy, blood was noted in the drug port.The lytic bag was changed an hour before.Troubleshooting was performed and a leak from the three way stopcock was noted.The nurse attempted to flush with a 3 cc syringe, but was unsuccessful.Back pressure was released and another flush was attempted for no resolution.At this time, the physician decided to send the patient back for recheck.No further information is known at this time.This report will be updated should additional information become available.

Brand Name
EKOSONIC KIT 106CM 12CM TZ
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EKOS CORPORATION
11911 north creek parkway s.
bothell WA 98011
MDR Report Key11984357
Report Number2134265-2021-07541
Device Sequence Number14575488
Product Code KRA
UDI-Device Identifier00858593006028
UDI-Public00858593006028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2023
Device Model Number500-55106
Device Catalogue Number500-55106
Device Lot Number0011700105
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date06/11/2021
Patient Sequence Number1